International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2000 / Article

Open Access

Volume 13 |Article ID 178979 | https://doi.org/10.1155/S1048953300000083

S. Sivasundaram, S. Vassilyev, "Stability and attractivity of solutions of differential equations with impulses at fixed times", International Journal of Stochastic Analysis, vol. 13, Article ID 178979, 8 pages, 2000. https://doi.org/10.1155/S1048953300000083

Stability and attractivity of solutions of differential equations with impulses at fixed times

Received01 Oct 1997
Revised01 Feb 1999

Abstract

In this paper we consider the dynamics of solutions of impulsive differential equations with fixed time moments of impulsive effects on the basis of comparison methods and vector Lyapunov functions. We propose sufficient conditions on the following dynamic properties: stability, attractivity, and some combinations of them.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views113
Downloads234
Citations